Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the plane term rank of a three dimensional matrix


Authors: R. A. Brualdi and J. Csima
Journal: Proc. Amer. Math. Soc. 54 (1976), 471-473
DOI: https://doi.org/10.1090/S0002-9939-1976-0387319-4
MathSciNet review: 0387319
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A lower bound is obtained for the plane term rank of a three dimensional matrix in which each of the horizontal two dimensional matrices has constant row and column sums.


References [Enhancements On Off] (What's this?)

  • [1] R. A. Brualdi and J. Csima, Extremal plane stochastic matrices of dimension three, Linear Algebra and Appl. 11 (1975), 105-133. MR 0412216 (54:343)
  • [2] K. K. Koksma, A lower bound for the order of a partial transversal in a Latin square, J. Combinatorial Theory 7 (1969), 94-95. MR 39 # 1342. MR 0239988 (39:1342)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0387319-4
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society